# SDR ASAA2015051011679

- Difficulty date: May 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 19,718 hours, 5,960 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTS, APU AIR WORKS, BUT IT WILL NOT POWER THE GENERATORS. APU SHOWS 0 VOLTS. ACFT GROUNDED. OPERATED APU 5 TIMES, EACH TIME VOLTS AND FREQUENCIES NORMAL. PERFORMED APU GCU BITE NO FAULTS IAW FIM 24-21 TASK 801. CDU APU MAINT PAGE SHOWS NO CURRENT FAULTS, NO RELATED FAULT HISTORY, AND NO RELATED MAINTENANCE HISTORY.
